# SDR FDEA202403120280

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 9,707 hours, 4,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Nr 9 Slat
- Part time: 9,707 hours, 4,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #9 TRAILING EDGE, OUTBOARD SIDE LOWER SURFACE WITH WEAR RH WING SLAT #9 TRAILING EDGE, OUTBOARD SIDE LOWER SURFACE WAS REPAIRED IAW B767   SRM 57-43-02-2R, FIG 201 SHEET 1-2 PAGE 1 -2, AND SRM 51-70-10-2R REP 4 FIG 202 SHEET 8. PAGE   150, 163. REV 88 DEC 15/2023
